Hyper Sensitivity on Surface 2 weeks after BR

  • shouldasooner
  • San Diego, CA
  • 2 years ago

I had my breast reduction 2 weeks ago and was doing super well, just taking Tylenol after the first two days. But the last few days It feels like all my little nerve endings have come right to the surface....mostly on my nipples and strangely, between my breasts. It is really uncomfortable. Is this common? How long might this last? Any tricks to alleviate it? The tylenol isnt helping with this.

Comments (2)

Here's the good news....my doc told me today that Aleve or Motrin might help with this more than Tylenol or even Percocet. I thought "yeah, right".....but ran out to get some. Took the Aleve a couple hours ago and I am honestly feeling soooo much better. Hope it holds out!
  • Reply
OMG.... I had super duper sensitivity in my nipples, and it lasted quite a while. I had to wear gauze between them and my shirts and eventually bras to help relieve the sensitivity. It is very normal to be hypersensitive. I would say it took about 2 months to get better. My nurse said it was the nerve endings joining back together. Tylenol and pain meds did not help me either. The gauze helped me. It will get better. I just told my husband not to even look at my nipples or they would hurt. Lol. Now that I think about it, the sensitivity was even more annoying than the drain tubes, incisions, and the pain. Good luck and happy healing.
Shannon
  • Reply